# SDR ASAA0410112

- Difficulty date: March 6, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND CORROSION AT AFT PIT FLOORBEAM AT STATION 847.  REPAIR IAW SRM.  (M)
